Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Whooping cough, pain throat and lungs, difficult to breathe, fluid in ear

Hi...I had whooping cough four weeks ago and have not gotten better. It went from that to Bronchitis . I have been having terrible pains in my lungs while coughing, and while the cough itself is calming down, the pain is getting worse. It burns to take a breath all the way down the center of my chest, and I am having shooting pains in my right lung. Also, my ears have been filled with fluid for weeks causing vertigo , and the left side of my throat is very painful. I don t know what to do as the pain is getting worse tonight. Thank you
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi , in my opinion you are suffering from chronic cinfection of your larynx with bronchitis.
Bronchitis usually takes mora than 2 weeks to reduce.
Any upper respiratory infection usually cause fluid to accumulate in the ear, this may cause ear block, reduced hearing, vertigo.
If a patient with this symptoms come to my clinic, I would prescribe.
Steroid nebulisation every 6 th hourly for 3 to 5 days.
Steroid tablet for 1 week, with cough suppresant drugs like dexteomethrophan. Chest pain is because of spasm of respiratory muscles.
I would prescribe some pain killere diclofenac for chest pain.
I would also get the ear checked for fluid accumulation, if it there then I would ask the patient to get an audiological test like tympanometry done to detect the middle ear status.
I would advise the patient to get his fliud removed by a small surgical procedure in ear.
In case with all this treatment the cough persists, then I would advise blood counts, chest x ray, ct csan of thorax and evaluate the patient according to the report
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor